# SDR UPS02437920

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT OVERHEAD EMERGENCY LIGHT ADJACENT TO SMOKE EVACUATION HOLE WILL NOT STAY ILLUMINATED WHEN POWER IS LOST AND EMERGENCY LIGHTS ARMED.  REMOVED AND REPLACED BATTERY PACK ASSY IAW M/M 33-51-00.  OPS CHECK OK.
